# SDR AUS20020981

- Difficulty date: August 18, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891004
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT CENTER FUEL TANK BOOST PUMP FAULTY.
